# SDR AALA20140911004

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 15,838 hours, 6,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT MOUNTED EMER LIGHT INOPERATIVE.  REPAIRED BROKEN TERMINAL FOR AFT SEAT MOUNTED EMER LIGHT.  OPERATIONS CHECKED NORMAL.
